# SDR EC3R200300001

- Difficulty date: April 24, 2003
- Submitted: April 24, 2003
- Operation: General aviation
- Filed by: Gulfstream Aerospace Corporation, repair station EC3R470L
- Make and model: Gulstm GV
- Aircraft serial: 515
- Aircraft time: 473 cycles
- System (JASC): 2330 · Entertainment System
- Part: Controller
- Part number: 145111
- Condition: Corroded
- Location: Entertain Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING A ROUTINE SCHEDULED INSPECTION, PASSENGER CABIN ENTERTAINMENT SYSTEM CONTROLLER P/N 1451-1-1 AND 1-1-2 COMPONENTS WERE BEING REPLACED DUE TO CUSTOMER REQUEST, PRIOR TO INSTALLATION A BENCH CHECK WAS PERFORMED ON UNITS AND THE UNITS FAILED TEST. UPON OPENING THE COVER OF THE UNITS FOR INSPECTION, CORROSION WAS NOTED ON THE INSIDE OF THE UNIT DUE TO THE INTERNAL 12 VOLT GELPACK BATTERY LEAKING, CORRODING INTERNAL IC COMPONENTS.  UNITS INSTALLED IN THE AIRCRAFT EXHIBITED SIGNS OF CORROSION ALSO. UNITS CAN BE INSTALLED AT VARIOUS LOCATIONS WITHIN THE PASSENGER CABIN AND MAY BE INSTALLED ON VARIOUS OTHER MODEL AIRCRAFT.
